# SDR DALA2021093005928

- Difficulty date: September 23, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,004 hours, 14,799 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA1197+110.BETWEEN S-36L AND S-35L.REF CPCP TASK NO:53-558-00. AFT CARGO COMPARTMENT AT STA1197+110 BETWEEN S-36L AND S-35L 01EA NEW SHEAR TIE P/N:140T2102-103 MADE WITH CLAD SHEET AS PER BOEING DRAWING:140T2102 AND ON BOEING CONTROL NO:0270578551.THE CORROSION SHEAR TIE REPLACED AS PER B767-300 SRM51-40-02 RELEASE116.00 04/28/21.MATERIALS USED:7075-0-0.063" CLAD SHEET. (LP#1964348)
